L$^1$-minimization for mechanical systems - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2016

L$^1$-minimization for mechanical systems

(1, 2) , (3, 2) , (1, 4)
1
2
3
4

Abstract

Second order systems whose drift is defined by the gradient of a given potential are considered, and minimization of the ${\mathrm{L^1}}$-norm of the control is addressed. An analysis of the extremal flow emphasizes the role of singular trajectories of order two [H. M. Robbins, AIAA J., 3 (1965), pp. 1094--1098; M. I. Zelikin and V. F. Borisov, Theory of Chattering Control, Birkhäuser, Basel, 1994]; the case of the two-body potential is treated in detail. In ${\mathrm{L^1}}$-minimization, regular extremals are associated with controls whose norm is bang-bang; in order to assess their optimality properties, sufficient conditions are given for broken extremals and related to the no-fold conditions of [J. Noble and H. Schättler, J. Math. Anal. Appl., 269 (2002), pp. 98--128]. Two examples of numerical verification of these conditions are proposed on a problem coming from space mechanics.
Fichier principal
Vignette du fichier
art.pdf (1.65 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01136676 , version 1 (01-04-2015)

Identifiers

Cite

Zheng Chen, Jean-Baptiste Caillau, Yacine Chitour. L$^1$-minimization for mechanical systems. SIAM Journal on Control and Optimization, 2016, 54 (3), pp.1245-1265. ⟨10.1137/15M1013274⟩. ⟨hal-01136676⟩
412 View
163 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More